fbpx
Jan
24
Thu
Zurich, Switzerland
Jan 24 – Jan 27 all-day
Zurich, Switzerland

Intensive training with Sadie and others in Zurich, Switzerland.

Jun
18
Tue
Raqs Flow Level 4 ~ Denver
Jun 18 – Jun 23 all-day
Raqs Flow Level 4 ~ Denver

RAQS FLOW LEVEL 4

June 18-23, 2019

A continuation of Level 3, you must have passed the Level 3 exam before enrolling in Level 4.

37 hours of training / 2 hours testing / 6 hours of collective presentations

SCHEDULE:

Tuesday 10-1/2:30-6:30pm
Wednesday 10-1/2:30-6:30pm
Thursday  10-1/2:30-6:30pm (Dinner and presentations)
Friday 10-1/2:30-6:30 (Dinner and presentations)
Saturday 10-1/2:30-6:30
Sunday 10-12:00 / Testing 1:00-3:00

OVERVIEW:

LEVEL 4

Overview and topics

  • Examining the historical timeline of Bellydance, analysis of current context, relevance and application
  • Level 4 Strength training and conditioning to develop the core, enhance stamina, flexibility, balance, and well being
  • Level 4 Raqs Flow technique and movement vocabulary, advanced sequencing
  • Level 4 Raqs Sharqi technique and movement vocabulary / modern styling.
  • Level 4 Drills designed to enhance stamina, coordination and rhythmic consistency
  • Level 4 Rhythm identification, performance of a live composition playing your choice of finger cymbals, frame drum, riqq or darbuka
  • Study, analysis, formulation, creative process and presentation
  • Staging
  • Level 4 Advanced professional choreographies to enhance and develop “Flow”

 

LEVEL 4 Prerequisites

  • Level 3 certification
  • Minimum 3 page journal on your journey through Level 3. See “Journals” below
  • Minimum 3 page report on one modern day bellydance style/genre. Examples and ideas will be provided. See “Reports” below
  • Minimum 20 hours of logged practice time with Level 2 content
  • Minimum 10 hours or classes of Yoga, Pilates or another form of fitness training approved by Sadie.
    (At least 2in person classes. See below for details)
  • Minimum 4 hours of training with another instructor in a “specialty topic workshop”. (Must be attended in person. See below for details)

 

LEVEL 4 Prerequisites
Additional prerequisites are required for Level 4. Those details are disclosed in your registration packet. 

 SPACE IS LIMITED TO 14 to ensure personal 1 on 1 coaching and feedback.

RESERVE YOURS SPOT NOW:
1 FULL PAYMENT: $699
2 PAYMENTS PLAN 2x $349.50
4 PAYMENTS PLAN 4x $174.75

We are sorry but due to the exclusivity of these trainings we do not offer refunds! Under certain circumstance we can offer a transfer to another training.

Jun
20
Thu
Sadie’s Raqs Flow Level 4 Student Showcase @ Broomfield Auditorium
Jun 20 @ 7:00 pm – 8:30 pm

Sadie present the first Level 4 graduates of her Raqs Flow training program

June 20th, 2019
7-8:30pm doors open at 6:30
$15 advanced purchase / $20 at the door

Broomfield Auditorium
3 Community Park Rd, Broomfield, CO 80020

Students have been preparing pieces to present as part of their graduate prerequisites.

Enjoy a variety of styles and performances by these dynamic performers!

Sadie will also perform a solo and present her group choreography

And we are very honored to have the Rachid Halihal Ensemble joining us with live music!

Aug
31
Sat
Raqs Flow Level 1 ~ Denver, CO @ Sweatshop Dance
Aug 31 – Sep 1 all-day
Raqs Flow Level 1 ~ Denver, CO @ Sweatshop Dance | Denver | Colorado | United States

“Raqs Flow” Level 1

Intensive training and certification in Denver, Colorado

Students will train for 12 hours in the Level 1 curriculum and be eligible to test.

Testing is optional, but required to certify in the program.

Space is limited to 18 for intimate one on one coaching and guidance. Be sure to reserve your space as spots are anticipated to sell out.
We are sorry but NO refunds! Transfers with certain restrictions.

SCHEDULE:

Saturday 9-1 / 2:30-6:30
Sunday 9:30-1:30 / 2:30-3:30

All details about the program and curriculum content will be released in your registration packet after you have reserved your spot.
This is NOT a beginner Level course. It is open level to all who have some understanding of basic beginner techniques and movements!

Nov
13
Wed
Retreat in Goa, India
Nov 13 – Nov 20 all-day

Join Sadie & Anasma for a once in a lifetime retreat experience in the paradise of Goa, India.
Then follow us to Mumbai, the home of Bollywood, for an exciting weekend of dance! Hosted by Payal Gupta
Save $50 when you register before July 30th, 2019!! Payment plans available! Retreat price will go up to $599 after this date.

MUMBAI EVENT: All retreaters will save $50 off the Full Pack or $25 off the Half Pack

GOA RETREAT Featuring Sadie, Anasma and special guest artists Payal!
Exclusive opportunity to study, dance and retreat into the natural healing paradise of Goa, India.
The Retreat dance package includes:
-24 hours of dance and yoga
-Credits toward Sadie’s Certification Program: Raq’s Flow
-Performance opportunities for all interested participants!
-International dance parties, haflas and shows, retreat games and other shenanigans you will only experience at this retreat!
-ADD-ON option to top off your retreat experience with a trip to the home of Bollywood, Mumbai, for more workshops, shows and cultural immersion.

DEVARYA WELLNESS RESORT is where we will retreat!
The 8 night/ 7 day Goa retreat will take place in our exclusive resort, Devarya Wellness

Retreat accommodations and pricing:

Devarya has many beautiful rooms to choose from to customize your perfect retreat experience. Room prices are shown in Euros (as prepared by Devarya). The prices shown are per person, per night and include all taxes and 3 meals per day, breakfast, lunch and dinner (Devarya can accommodate most dietary restrictions). You may check in for the retreat on November 13th and check out is November 21st. You may add extra days to your itinerary upon request with Devarya if rooms are available.

All rooms come equipped with a private bathroom, most with a private balcony, comfortable beds, spacious cupboards, fresh linen, a ceiling fan, an air conditioner and a mosquito net on request.
To learn more about each room and what amenities are included, please visit Devarya’s website:
https://www.devaryawellness.com/accommodation-in-goa.html 

CHAKRA STANDARD ROOMS (11 available) 
Shared Double 65 euros
Private 100 euros

CHAKRA JUNIOR COTTAGES (5 available)
Shared Double 75 euros
Private 109 euros

CHAKRA ROOMS (18 available)
Shared Double 85 euros
Private 125 euros

CHAKRA COTTAGES (7 available)
Shared Double 95 euros
Private 135 euros

ROYAL VILLA (1 available)
Shared Double 115 euros
Private 160 euros

RESERVE YOUR SPOT NOW!!  To reserve a spot at the retreat you must pay a minimum 25% deposit ($137.25) of the workshop fee. This fee will go up by $50 after July 30th. You will pay for your accommodations directly with Devarya.
NO REFUNDS! We are sorry but due to the exclusivity and limited availability of this retreat we cannot issue refunds!
After you make a payment to reserve your spot for the GOA retreat, you will receive an info packet by email detailing next steps to choose and reserve your room at Devarya.
Want more information?
RETREAT DETAILS and FAQ HERE
Jan
24
Fri
Belgium, Raqs Deluxe
Jan 24 – Jan 26 all-day
Belgium, Raqs Deluxe

Join Sadie for a workshop intensive and performances!

Hosted by Luna

Jan
30
Thu
Barcelona, Spain
Jan 30 – Feb 2 all-day
Barcelona, Spain

Join Sadie and an epic lineup of artists at the biggest festival of Europe Egypt en Barcelona!

Feb
27
Thu
Raqs Flow Level 1 ~ ONLINE TRAINING @ ONLINE
Feb 27 all-day
Raqs Flow Level 1 ~ ONLINE TRAINING @ ONLINE | Denver | Colorado | United States

Raqs Flow Level 1 ~ ONLINE

Intensive training and certification option

Students will train at their own pace, in the Level 1 curriculum and be eligible to test.

Testing is optional, but required to certify in the program.

We are sorry but NO refunds! 

Upon checkout you will receive download instruction in the checkout page, as well as in your email, with all the instructions including the password and website to access your content. Do not lose this information as you will need it every time you log in.

You have indefinite access to your content. It never expires. The videos are available to you anytime through the links provided after purchase.

All details about the program and curriculum content will be released in your registration packet after you have reserved your spot.
This is NOT a beginner Level course. It is open level to all who have some understanding of basic beginner techniques and movements!

GET ACCESS NOW!

Mar
7
Sat
Las Vegas, Tribal Massive
Mar 7 – Mar 14 all-day
Las Vegas, Tribal Massive

Sadie’s most intensive training of 2020! 23 hours plus a performance opportunity with Sadie!

Join Sadie with an epic lineup of dancers at the 2020 Las Vegas Tribal Massive

http://thetribalmassive.com/index.html

Oct
10
Sat
Sadie & Jade El Jabel Present: Poetry In Motion @ Online Zoom
Oct 10 @ 10:00 am – 8:15 pm
Sadie & Jade El Jabel Present: Poetry In Motion @ Online Zoom

Join Sadie & Jade El Jabel | 1 Day ~ Online BellyDance Event and Party!

Theme ~ Poetry In Motion!
Jade and Sadie will offer workshops focusing on technique, drills and combinations to help you get the most out of your movement. We aim to tap into the concepts and visuals of creating dynamic shapes, accents and poetry of dance.

About
We will begin this amazing event with 4 hours of workshops. After a few short breaks we will begin our “Chat with Sadie & Jade.” This Q&A is your opportunity to ask two professionals, with more than 40 years of experience, all your questions. In the security of our exclusive group, we encourage you to ask and to also share, if you watched the Live IG interview with these two, then you know what a treat you are in for!
After the Q&A we will host a private show just for our group. Sadie and Jade will perform as well as dancers from our Poetry In Motion event. If you would like to be one of the performers, purchase the “Performers Pack”.
Due to this unique opportunity, we will limit the amount of performers to 15. First come first serve basis!
Each dancer in the show will receive a professional, live evaluation from Sadie and Jade after the show, if they want one. (Evaluations will focus on both the strengths of the dancer as well as a few suggestions for improvement).

SCHEDULE
Brazil / USA
1pm / 10am – 2 hrs Sadie ~ Percussive Isolations & Accents! Explore the exciting possibilities in your movements. The music will be our muse and inspire some truly Raq’n, yet poetic expressions!

3pm / 12pm 30 minutes break

3:30pm / 12:30pm – 2 hrs Jade El Jabel ~ Smooth and Sinuous! Jade will take you on an exploration of curves, moving your body in luscious and supple aways. Your own body will be your muse, as we tap into emotional, movement poetry!

5:30pm / 2:30pm – 30 minutes break

6:00pm / 3:00pm – 1.5 hrs Q&A and Chat with Jade & Sadie Ask us anything and share your beauty and wisdom! It’s rare to be among a group of people willing and open to share. We are so excited to facilitate this conversation, lets inspire each other!

7:30pm / 4:30pm – 1.5 hrs Show Prep! Please be back in time to support and watch the show!

9pm / 6pm – 2 hrs “Poetry In Motion Show” All participants may join us to either watch or perform in the show. After the live show Sadie & Jade will offer evaluations and feedback to the performers who want it, followed by a closing ceremony!!

Registration 
Sign up through Sadie or Jade.
Jade will have her payment options set to the Brazilian Real and Sadie will be set up for US Dollars.
Event Options | You must select which “Pack” you want on the registration page:
“Full Pack” $55.00 USD ~ Everything is included but you choose not to perform in the show, only watch.
“Performers Pack”$70.00 USD ~ Limited to 15! Everything is included and you will perform in the show and receive an evaluation after your performance (if you want it).
SIGN UP NOW!!

Upon registration, you will receive a confirmation email. We will send out your zoom link the night before the event.

Pin It on Pinterest